# SDR 9718609905

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 2050011RC
- Condition: Failed
- Location: Lt Cockpit
- Part time: 40,319 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S ALTIMETER FAILED WITH FLAG DURING CLIMB-OUT AT 22,600 FEET.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED ALTIMETER.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
